Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 24, 2004, 7:28 PM CDT for Holt County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2004, 7:28 PM CDT (00:28 UTC)
- Expired
- May 25, 2004, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Holt County, MO
The radar
The Topeka radar (KTWX), 154 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3762 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 25.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 250031 FFWEAX MOC087-250630- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 728 PM CDT MON MAY 24 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... HOLT COUNTY IN NORTHWEST MISSOURI * UNTIL 130 AM CDT * AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CORNING...CRAIG...FOREST CITY...MOUND CITY...NEW POINT... OREGON AND BIGELOW. SOME STREAMS THAT MAY BE AFFECTED INCLUDE WILDCAT CREEK...SQUAW CREEK...DAVIS CREEK...KIMSEY CREEK AND MILL CREEK. A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. LAT...LON 4024 9513 3994 9503 3992 9514 4024 9548 $$ PC
2 follow-up statements
000 WGUS73 KEAX 250523 FFSEAX MOC087-250615- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1222 AM CDT TUE MAY 25 2004 THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HOLT COUNTY MISSOURI HAS BEEN CANCELLED. THE WATER ON AREA ROADWAYS HAS RECEDED AN NO ADDITIONAL HEAVY RAINFALL IS EXPECTED OVERNIGHT. LAT...LON 4025 9514 3994 9504 3995 9520 4024 9546 $$ PC
000 WGUS73 KEAX 250527 CCA FFSEAX MOC087-250615- FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1222 AM CDT TUE MAY 25 2004 THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HOLT COUNTY MISSOURI HAS BEEN CANCELLED. THE WATER ON AREA ROADWAYS HAS RECEDED AND NO ADDITIONAL HEAVY RAINFALL IS EXPECTED OVERNIGHT. LAT...LON 4025 9514 3994 9504 3995 9520 4024 9546 $$ PC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:30 AM CDT, 15 hours 58 minutes earlier.
Area forecast discussion, May 24, 3:30 AM CDT, 15 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR DATE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 AM CDT MON MAY 24 2004 .DISCUSSION... THE NORTHERN HALF OF THE FORECAST AREA IS IN A MODERATE TO HIGH RISK FOR SEVERE STORMS TODAY, AND THE ENTIRE FORECAST AREA IS OUTLOOKED FOR EXCESSIVE RAIN POTENTIAL BY THE HPC FOR THE NEXT 24 HOURS. A FLOOD WATCH WILL BE ISSUED FOR THE ENTIRE FORECAST AREA THROUGH TONIGHT. COUNTIES ALONG AND SOUTH OF THE MISSOURI RIVER WILL HAVE THE WATCH LINGER THROUGH TUESDAY MORNING. THE HAZARDOUS WEATHER OUTLOOK (STLHWOEAX) WILL BE STRONGLY WORDED FOR THE POTENTIAL FOR STRONG TORNADOES NORTH OF KANSAS CITY TO KIRKSVILLE THIS AFTERNOON AND EVENING. ACCORDING TO LATEST SURFACE PLOTS, THE FRONT THAT PUSHED THROUGH NORTHERN MISSOURI YESTERDAY AFTERNOON HAS BEGUN TO BULGE NORTHWARD IN KANSAS. THE NORTHWARD MOVEMENT HAS BEEN PROMPTED BY THE DEVELOPMENT OF A LOW LEVEL JET OVER THE CENTRAL PLAINS. THE MOVEMENT AND ULTIMATE DESTINATION OF THE WARM FRONT WILL BE A CRITICAL MATTER TODAY. THE 00 UTC MODELS PLACE THE WARM FRONT FROM FAIRBURY, NEBRASKA TO NEAR KIRKSVILLE BY LATE AFTERNOON. CONVECTIVE INITIATION WILL LIKELY BE QUITE EARLY (18Z-20Z) THIS AFTERNOON OVER SOUTHEAST NEBRASKA AND NORTHEAST KANSAS NEAR THE INTERSECTION OF THE DRYLINE AND WARM FRONT. 700MB TEMPERATURES OVER WEST TEXAS AND NEW MEXICO WERE ONLY 10 TO 12C AT 00Z, NOT WARM ENOUGH TO BUILD A SIGNIFICANT CAP TODAY OVER THE CENTRAL UNITED STATES. ONCE STORMS IGNITE, THEY WILL BECOME SEVERE VERY QUICKLY. 500MB WINDS APPROACHING 50KTS AND A LOW LEVEL JET (850MB) EXCEEDING 35KTS WILL CONTRIBUTE TO VERY HIGH VALUES OF STORM RELATIVE HELICITY, ESPECIALLY IN THE VICINITY OF THE WARM FRONT. THE SPC MAKES MENTION OF THE POSSIBILITY OF VIOLENT TORNADOES IN THEIR 6Z DISCUSSION GIVEN THE MAGNITUDE OF SHEAR AND INSTABILITY BY LATE AFTERNOON AND EARLY EVENING. THE REGION MOST UNDER THE GUN THIS AFTERNOON FOR TORNADOES IN MY ESTIMATION WILL BE FROM SAINT JOSEPH TO CHILLICOTHE TO PRINCETON. BY THE EVENING, AS THE LOW LEVEL JET VEERS, I ANTICIPATE STORMS THAT WILL CONGEAL INTO A DAMAGING BOW ECHO WITH EYES SET ON NORTHEAST MISSOURI. FLASH FLOOD GUIDANCE FOR NEARLY ALL COUNTIES IN THE PLEASANT HILL FORECAST AREA IS AT OR BELOW 2 INCHES. SEVERAL ROUNDS OF SEVERE STORMS WILL LIKELY DUMP HEAVY RAINS THIS EVENING OVER NORTHERN MISSOURI. AS OUTFLOW FROM THESE STORMS PUSHES THE FOCUS FURTHER SOUTH, STORMS INITIATING IN EASTERN KANSAS WILL LIKELY TRAIN OVER THE MISSOURI RIVER THROUGH THE EARLY MORNING HOURS. KOCH .PREVIOUS DISCUSSION... 300 PM CDT SUN... CONCERN CONTINUES TO BE THE THREAT OF CONVECTION THE NEXT COUPLE OF DAYS. THE COLD FRONT ACROSS THE EXTREME PORTION OF THE CWA THIS AFTERNOON IS EXPECTED TO BECOME STATIONARY ALONG THE MO/ARK BORDER TONIGHT WITH WEAK ISENTROPIC LIFT ON THE 305-310 THETA SURFACES ACROSS THE SOUTHWEST ZONES BY DAYBREAK. THUNDERSTORMS ARE POSSIBLE WITH ELEVATED INSTABILITY PRESENT. A FEW STORMS MAY PRODUCE SMALL HAIL. THE WEAK ISENTROPIC LIFT WILL CONTINUE DURING THE MORNING HOURS ACROSS MUCH OF THE CWA WITH SMALL HAIL POSSIBLE. THE THUNDERSTORMS WILL QUICKLY MOVE EAST OUT OF THE CWA BY EARLY AFTERNOON. CONCERN SHIFTS TO A SIGNIFICANT SEVERE WEATHER THREAT LATE MONDAY AFTERNOON AND MONDAY NIGHT. SHORTWAVE ENTERING THE NORTHERN AND CENTRAL PLAINS WILL INITIATE CYCLOGENESIS IN THE CENTRAL PLAINS...ACROSS CENTRAL KANSAS...WITH THE WARM FRONT PLACEMENT CRITICAL BY LATE AFTERNOON. MESOETA SUGGESTS THAT THE WARM FRONT WILL BE LOCATED NEAR OMA TO A LITTLE SOUTH OF DSM WITH THE GFS FURTHER SOUTH ACROSS NORTHWEST MISSOURI. AT THE CURRENT TIME...PREFER PLACEMENT OF THE MESOETA GIVEN STRONG LLJ AND STRONG PRESSURE FALLS IN NEBRASKA AHEAD OF NORTHERN PLAINS UPPER TROUGH. VERY HIGH INSTABILITY WILL EXISTS ALONG AND AHEAD OF THE FRONT IN NORTHWEST MISSOURI ALONG WITH STRONG SFC-6KM SHEAR OF 45-50KTS. AFTERNOON HEATING EXPECTED TO TRIGGER SUPERCELLS IN THE VICINITY OF THE WARM FRONT...AS PER HODOGRAPHS...AND MAY TRACK INTO EXTREME NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EVENING HOURS. ONLY FLY IN THE OINTMENT IS WHETHER AN OUTFLOW BOUNDARY WILL EXIST FROM MORNING CONVECTION IN THE CWA. HAVE DOUBTS THAT EXTENT OF CONVECTION MONDAY MORNING WILL PRODUCE AN OUTFLOW BOUNDARY. HOWEVER IT IS NOT OUT OF THE QUESTION. IF BOUNDARY DOES EXISTS ACROSS THE CWA...THREAT OF SUPERCELLS WILL INCREASE. OTHERWISE...AS THE UPPER TROUGH MOVES EAST MONDAY NIGHT...THE FRONT WILL BEGIN A GRADUAL TRACK SOUTHEAST INTO THE CWA. UNIDIRECTIONAL WIND PROFILES...MODEST SFC-3KM SHEAR AND INSTABILITY PARAMETERS SUGGEST THAT AN MCS WILL DEVELOP AND TRACK EAST SOUTHEAST. PREFER THE MODERATE TO STRONG INSTABILITY AS PER THE GFS AS THE MESOETA APPEARS TOO WEAK. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. HOWEVER...CORFIDI VECTORS SUGGESTS THAT TEMPORARY TRAINING OF ECHOES MAY OCCUR ALONG THE SLOW MOVING FRONT. PRECIPITABLE WATER VALUES ARE QUITE HIGH AND WITH FLASH FLOOD/HEADWATER GUIDANCE VALUES LOW...FLASH FLOODING/FLOODING IS A POSSIBILITY. WILL ISSUE HYDROLOGIC OUTLOOK WITH THIS AFTERNOONS PACKAGE. PRECIPITATION MAY LINGER ACROSS THE SOUTHERN ZONES TUESDAY MORNING DUE TO SLOW MOVEMENT OF THE FRONT AND UPPER TROUGH. IN THE EXTENDED PORTION OF THE FORECAST...THE MAIN FOCUS REMAINS ON AN UPPER LOW FORECAST TO STRENGTHEN OVER THE CALIFORNIA COAST AT THE BEGINNING OF THE WEEK. THE GFS CONTINUES TO BE THE FASTEST SOLUTION...BUT IS TRENDING SLOWER EACH RUN. WILL LEAN TOWARD THE SLOWER CANADIAN...ECMWF...AND GFS ENSEMBLE SOLUTIONS AGAIN TODAY...WHICH PROGRESS THE LOW ACROSS THE CENTRAL PLAINS ON FRIDAY. HAVE INTRODUCED CHANCE POPS ON FRIDAY. ANOTHER CHANCE FOR CONVECTION IS PROGGED FAIRLY AGREEABLY AMONGST MEDIUM RANGE MODEL SOLUTIONS TOWARD THE END OF THE WEEKEND...AS A NORTHERN STREAM TROUGH DEEPENS OVER THE ROCKIES AND EJECTS ACROSS THE CENTRAL CONUS. HAVE ADDED CHANCE POPS ON SUNDAY. TEMP-WISE...EXPECT ABOVE NORMAL TEMPERATURES TO PERSIST THROUGH THE PERIOD. DB/LS && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL 600 AM CDT TUESDAY FOR ZONES KSZ025...KSZ102. FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL NOON CDT TUESDAY FOR ZONES KSZ057...KSZ060...KSZ103>105. MO...FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL 600 AM CDT TUESDAY FOR ZONES MOZ001>008...MOZ011>017...MOZ020>025...MOZ030>033. FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL NOON CDT TUESDAY FOR ZONES MOZ028>029...MOZ037>040...MOZ043>046...MOZ053>054.
Hazardous weather outlook, May 24, 12:51 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1251 PM CDT MON MAY 24 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251100- ...SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND THIS EVENING OVER EXTREME NORTHEAST KANSAS AND NORTHERN MISSOURI...VERY LARGE HAIL...DAMAGING WINDS...AND SIGNIFICANT TORNADOES POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS REMAIN LIKELY THIS AFTERNOON AND THIS EVENING OVER NORTHEAST KANSAS AND NORTHERN MISSOURI. HAIL AS LARGE AS BASEBALLS, SEVERE STRAIGHT LINE WINDS AND DESTRUCTIVE LONG TRACK TORNADOES ARE POSSIBLE. STORMS WILL IGNITE THIS AFTERNOON OVER NORTH CENTRAL AND NORTHEAST KANSAS...AS WELL AS SOUTHEAST NEBRASKA...ALONG THE INTERSECTION OF A WARM FRONT AND DRYLINE. STORMS WILL BECOME SEVERE QUICKLY IN A HIGHLY UNSTABLE, HIGHLY SHEARED ENVIRONMENT. BY AS EARLY AS 4 OR 5 PM, DANGEROUS SUPERCELL THUNDERSTORMS MAY MOVE INTO NORTHWEST MISSOURI. THE THREAT FOR TORNADOES WILL BE THE GREATEST IN THE ATCHISON, SAINT JOSEPH, ROCKPORT, KANSAS CITY...BETHANY AND GALLATIN AREAS LATE THIS AFTERNOON AND EARLY THIS EVENING. BY MID EVENING THE STORMS ARE EXPECTED TO CLUSTER INTO A COMPLEX OF SEVERE STORMS THAT WILL CONTINUE TO MOVE ACROSS NORTHERN INTO CENTRAL MISSOURI. LARGE HAIL, SEVERE STRAIGHT-LINE WINDS AND TORNADOES WILL BE POSSIBLE OVER ALL OF NORTHERN AND CENTRAL MISSOURI INCLUDING KANSAS CITY, CHILLICOTHE, TRENTON, KIRKSVILLE AND MOBERLY. FLOODING IS ALSO OF CONCERN FOR NORTHEAST KANSAS AND NORTHERN MISSOURI TONIGHT. SEVERAL ROUNDS OF HEAVY RAIN ARE LIKELY IN AREAS THAT HAVE RECEIVED ABUNDANT RAINS OVER THE LAST WEEK. A FLOOD WATCH IS IN EFFECT FOR TONIGHT NORTH OF INTERSTATE 70. HEAVY RAIN MAY LINGER INTO TUESDAY MORNING SOUTH OF THE INTERSTATE, SO A FLOOD WATCH IS IN EFFECT THROUGH NOON ON TUESDAY FOR KANSAS CITY, WARRENSBURG, SEDALIA AND HARRISONVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IF HEAVY RAINS DEVELOP AS EXPECTED TONIGHT, MANY RIVERS WILL RISE RAPIDLY TUESDAY. FLOODING ALONG THE MISSOURI RIVER IS ALSO EXPECTED BY LATE THIS WEEK. HIGH WATER IS EXPECTED THURSDAY AND FRIDAY AS WATER FLOWS SOUTH FROM RECENT STORMS THAT HAVE RAVAGED NEBRASKA AND IOWA. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY AND AGAIN ON SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION DEFINITELY WILL BE REQUIRED THIS AFTERNOON AND EVENING IN NORTHEAST KANSAS AND NORTHERN MISSOURI. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. NRR
In the hours before
Local storm report, May 24, 6:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL LINNEUS 39.88N 93.19W
05/24/2004 1.75 INCH LINN MO LAW ENFORCEMENT
&&
GALocal storm report, May 24, 7:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 5 ENE CHULA 39.94N 93.38W
05/24/2004 1.75 INCH LIVINGSTON MO TRAINED SPOTTER
0654 PM HAIL PRINCETON 40.40N 93.59W
05/24/2004 1.75 INCH MERCER MO LAW ENFORCEMENT
0654 PM TSTM WND GST PRINCETON 40.40N 93.59W
05/24/2004 60 MPH MERCER MO LAW ENFORCEMENT
&&
MJMLocal storm report, May 24, 7:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL ROCKPORT 40.42N 95.52W
05/24/2004 0.88 INCH ATCHISON MO LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED
&&
MJMLocal storm report, May 24, 7:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 1 N GRANT CITY 40.50N 94.41W
05/24/2004 WORTH MO LAW ENFORCEMENT
&&
GALocal storm report, May 24, 7:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL LINNEUS 39.88N 93.19W
05/24/2004 4.25 INCH LINN MO LAW ENFORCEMENT
&&
GALocal storm report, May 24, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 2 S CHULA 39.89N 93.48W
05/24/2004 LIVINGSTON MO AMATEUR RADIO
LARGE TREE DOWN ON HIGHWAY KK
&&
GAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:02 PM CDT | Tornado Warning | EAX | Worth | 43 min |
| May 24, 7:04 PM CDT | Tornado Warning | EAX | Sullivan | 41 min |
| May 24, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 51 min |
| May 24, 7:11 PM CDT | Tornado Warning | EAX | Sullivan | 34 min |
| May 24, 7:14 PM CDT | Tornado Warning | EAX | Macon | 61 min |
| May 24, 7:16 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 59 min |
| May 24, 7:21 PM CDT | Tornado Warning | EAX | Andrew, Holt, Nodaway | 54 min |
| May 24, 7:30 PM CDT | Tornado Warning | EAX | Linn | 45 min |
| May 24, 7:39 PM CDT | Flash Flood Warning | EAX | Nodaway | 6 hr |
| May 24, 7:46 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 44 min |
| May 24, 8:02 PM CDT | Tornado Warning | EAX | DeKalb | 58 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| May 24, 8:10 PM CDT | Tornado Warning | EAX | Macon | 50 min |
| May 24, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Putnam | 53 min |
| May 24, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 30 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 37 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 47 min |
| May 24, 9:02 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 58 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 65 min |
| May 24, 9:29 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
| May 24, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 61 min |
| May 24, 9:31 PM CDT | Tornado Warning | EAX | Jackson | 44 min |
| May 24, 9:37 PM CDT | Tornado Warning | EAX | Lafayette | 83 min |
| May 24, 10:10 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 24, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 63 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 62 min |
| May 24, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 41 min |
| May 24, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 45 min |
| May 24, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 64 min |
| May 25, 2:49 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 41 min |
| May 25, 12:40 PM CDT | Flash Flood Warning | EAX | Cooper | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.